# SDR 9704089902

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Lt Ice Protect
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF WITH ICE PROTECTION OFF AND CROSSFEED VALVE CLOSED.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THERMOSTAT AND ANTICIPATOR, OPERATIONAL CHECK NORMAL ON GROUND.
